Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 20, NWS El Paso, TX

July 29, 2014Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 29, 2014, 3:36 PM MDT for Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2014, 3:36 PM MDT (21:36 UTC)
Expired
Jul 29, 2014, 6:30 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Sierra County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 363 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
363 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1706 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WGUS54 KEPZ 292136
FFWEPZ
NMC051-300030-
/O.NEW.KEPZ.FF.W.0020.140729T2136Z-140730T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
336 PM MDT TUE JUL 29 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 630 PM MDT

* AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR RAIN ESTIMATES TWO AND HALF INCHES OF RAIN HAS  
  FALLEN IN LESS THAN AN HOUR WITH ADDITIONAL RAINFALL EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  UPHAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RAINFALL CAN QUICKLY TURN DRY DESERT WASHES AND ARROYOS
INTO RAGING RIVERS...EVEN IN AREAS FAR FROM WHERE RAIN HAS FALLEN. DO
NOT ATTEMPT TO CROSS FLOODED ARROYOS. SWIFTLY MOVING WATER CAN CARVE
DEEP CHANNELS IN PREVIOUSLY SHALLOW WASHES...AND WATER CAN BE MUCH
DEEPER THAN IT APPEARS. IF YOUR ROUTE BECOMES CUT OFF BY FLOODED
ARROYOS...WAIT FOR FLOOD WATERS TO RECEDE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3285 10693 3285 10716 3305 10716 3305 10694

$$

GNL
2 follow-up statements
201 
WGUS74 KEPZ 292240
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
440 PM MDT TUE JUL 29 2014

NMC051-300030-
/O.CON.KEPZ.FF.W.0020.000000T0000Z-140730T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-
440 PM MDT TUE JUL 29 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL SIERRA COUNTY
UNTIL 630 PM MDT...

AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE WARNED AREA.

NATIONAL WEATHER SERVICE RADAR ESTIMATED UP TO 4 INCHES OF RAIN HAD 
FALLEN WITHIN THE WARNED AREA. FLOODING OF SMALL STREAMS...ARROYOS 
AND LOW WATER CROSSINGS IS LIKELY. THUNDERSTORMS THAT PRODUCED THE 
HEAVY RAINFALL ARE WEAKENING...BUT IT WILL TAKE SOME TIME FOR THE 
EXCESS RAINFALL TO DRAIN OFF. 

LOCATIONS IMPACTED INCLUDE...
  UPHAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RAINFALL CAN QUICKLY TURN DRY DESERT WASHES AND ARROYOS
INTO RAGING RIVERS...EVEN IN AREAS FAR FROM WHERE RAIN HAS FALLEN. DO
NOT ATTEMPT TO CROSS FLOODED ARROYOS. SWIFTLY MOVING WATER CAN CARVE
DEEP CHANNELS IN PREVIOUSLY SHALLOW WASHES...AND WATER CAN BE MUCH
DEEPER THAN IT APPEARS. IF YOUR ROUTE BECOMES CUT OFF BY FLOODED
ARROYOS...WAIT FOR FLOOD WATERS TO RECEDE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3285 10693 3285 10716 3305 10716 3305 10694

$$

GNL
478 
WGUS74 KEPZ 300038
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
638 PM MDT TUE JUL 29 2014

NMC051-300053-
/O.EXP.KEPZ.FF.W.0020.000000T0000Z-140730T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-
638 PM MDT TUE JUL 29 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL SIERRA
COUNTY HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3285 10693 3285 10716 3305 10716 3305 10694

$$

GNL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 1:58 PM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 29, 1:58 PM MDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
158 PM MDT TUE JUL 29 2014

.SYNOPSIS...
ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THIS
EVENING WITH A LITTLE DRYING TREND FOR WEDNESDAY. MOISTURE WILL
START TO INCREASE ONCE AGAIN THURSDAY AND BY FRIDAY SHOULD BE WELL
ENTRENCHED OVER THE AREA. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE
POSSIBLE FRIDAY THROUGH AT LEAST SUNDAY WITH HEAVY RAIN AND
FLOODING A DEFINITE POSSIBILITY. TEMPERATURES WILL BE IN THE 90S
THE NEXT COUPLE OF DAYS BUT COOL INTO THE 80S FOR THE WEEKEND AS
PRECIPITATION AND CLOUD COVER KEEP TEMPERATURES BELOW NORMAL.

&&

.DISCUSSION...
ACTIVE FORECAST PERIOD COMING UP WITH POTENTIAL FOR HEAVY RAIN AND
FLOODING. UPPER LEVEL FLOW FOR TODAY HAS SHIFTED TO THE WEST WHICH
SHOULD ALLOW FOR BETTER STORM MOVEMENT AND LESS BACK-BUILDING THAN
LAST COUPLE OF DAYS. WEAK UPPER TROUGH MOVING ACROSS NW NM AND
SHOULD BRING BEST CHANCE FOR PRECIP TO NORTHERN ZONES LATE THIS
AFTN INTO THE EVENING AND SPREADING INTO EASTERN ZONES. MAY SEE
SOME LOCALLY HEAVY RAIN BUT SHOULD NOT BE A BIG THREAT TO CWA
EXCEPT IF IT OCCURS OVER THE SACS WHICH HAVE RECEIVED 1.5-3 INCHES
OF RAIN IN THE LAST COUPLE OF DAYS. WED LOOKS LIKE A DOWN DAY AS
LOW LEVEL WINDS ALSO SHIFT TO THE NW AND BRING IN SOME DRIER AIR.
PW'S WED WILL DROP DOWN TO AN INCH OR LESS FOR MUCH OF THE AREA
WITH ONLY THREE-QUARTERS OF AN INCH OVER GILA REGION. JUST WENT
WITH ISOLATED COVERAGE ALL AREAS DURING THE DAY.

A BOUNDARY WILL BE MOVING IN FROM THE NE WED NIGHT WHICH WILL
INCREASE THE MOISTURE ACROSS AREA BY LATE THU. NOT MUCH UPPER
SUPPORT WITH THIS BOUNDARY...BUT DID KEEP ISOLATED TO SCT POPS FOR
NERN HALF OF CWA OVERNIGHT AND THEN SPREADING POPS WEST DURING THE
DAY THU. GOOD LOW LEVEL CONVERGENCE SETTING UP NEAR CONTINENTAL
DIVIDE THU AND WITH STORM MOTION TO SE HAVE HIGHEST POPS EAST WITH
30-40S IN THE LOWLANDS AND LIKELY POPS IN THE MTS. SIMILAR SETUP
ACROSS THE REGION THROUGH THE WEEKEND WITH PW'S AT OR ABOVE AN
INCH WITH MOST AREAS IN THE 1.25-1.5" RANGE. WEAK DISTURBANCES
AROUND THE HIGH WHICH WILL BE IN THE WRN NM AREA THROUGH SAT AND
START TO SHIFT E ON SUN WILL PROVIDE ENOUGH SUPPORT FOR
THUNDERSTORM DEVELOPMENT. STORM MOTION WILL BE VERY SLOW EACH DAY
AND AN INCH OR TWO PER HOUR RAINFALL RATES VERY LIKELY. BY NEXT
MON...WOULD NOT BE SURPRISED TO SEE WIDESPREAD 2-5 INCH RAINFALL
AMOUNTS ACROSS THE CWA...FLASH FLOOD WATCH WILL LIKELY BE NEEDED
FRI-SUN OR LATER.  LOWERED HIGH TEMPERATURES ABOUT 5 DEGREES
STARTING SAT AS PRECIP AND CLOUD COVER SHOULD KEEP TEMPS FROM
WARMING INTO THE 90S. GENERALLY WENT WITH MID TO UPPER 80S FOR THE
LOWLANDS...BUT THIS COULD STILL BE OPTIMISTIC ANY DAY DEPENDING ON
LINGERING MORNING CONVECTION.

&&

.AVIATION...VALID 30/00Z-31/00Z.
MOSTLY VFR THROUGH THE PERIOD. HOWEVER...THERE WILL BE ISOLATED TO
SCATTERED THUNDERSTORMS THIS EVENING INTO EARLY TONIGHT. EXPECT
GENERALLY P6SM FEW-SCT060-100 SCT-BKN120-150 BKN200-250. AREAS OF
THUNDERSTORMS WILL BRING WILL HAVE 1/2-2 SM TSRA CIGS BKN040-080.
WIND G50KTS ARE POSSIBLE NEAR ANY STORMS.

&&

.FIRE WEATHER...
A WEAK DISTURBANCE MOVING ACROSS FROM THE WEST WILL TRIGGER SHOWERS
AND THUNDERSTORMS ACROSS THE AREA THIS EVENING AND EARLY TONIGHT. A
FEW STORMS MAY PRODUCE LOCALLY HEAVY RAIN WITH THE THREAT OF FLASH
FLOODING. HIGH PRESSURE ALOFT OVER NORTHERN CHIHUAHUA WILL DRIFT
WEST INTO NORTHERN SONORA AND SOUTHERN ARIZONA TONIGHT AND TOMORROW.
THE RESULTING WEST WINDS ALOFT WILL BRING DRIER AIR TO THE REGION
TOMORROW WITH LESS THUNDERSTORM ACTIVITY. HOWEVER...RESIDUAL
MOISTURE AND DAYTIME HEATING WILL ALLOW ISOLATED STORMS ACROSS THE
LOWLANDS WITH SCATTERED STORMS IN THE GILA AND THE SACRAMENTO MTNS.
SHOWERS AND THUNDERSTORMS WILL RAMP UP AGAIN THURSDAY INTO THE END
OF THE WEEK AS AN UPPER LEVEL TROUGH AND ASSOCIATED FRONT SWEEP IN
FROM THE NORTHEAST. MINIMUM HUMIDITY TOMORROW 20 TO 30 PERCENT
LOWLANDS AND AROUND 10 POINTS HIGHER IN THE MTNS. HUMIDITY WILL
INCREASE AT ALL LOCATIONS BY ABOUT 10 PERCENT FOR THURSDAY AND
FRIDAY. HAINES INDICES VERY LOW TO LOW (3 OR 4) TOMORROW AND
THURSDAY WITH LIGHT WINDS AND NEAR NORMAL AFTERNOON TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 77  98  78  96  71 /  30  20  20  40  40
SIERRA BLANCA           74  95  73  89  71 /  30  10  20  40  30
LAS CRUCES              71  96  72  95  68 /  30  20  20  40  40
ALAMOGORDO              70  95  71  92  69 /  30  20  40  60  40
CLOUDCROFT              52  71  51  71  50 /  40  20  50  80  50
TRUTH OR CONSEQUENCES   70  96  71  92  67 /  30  20  20  40  40
SILVER CITY             62  89  63  87  63 /  30  20  30  60  40
DEMING                  71  96  72  96  68 /  30  20  10  30  40
LORDSBURG               69  97  70  96  67 /  20  20  10  30  30
WEST EL PASO METRO      76  98  77  95  72 /  30  20  20  40  40
DELL CITY               70  99  69  92  67 /  30  20  30  40  30
FORT HANCOCK            74 100  73  93  70 /  30  10  20  40  30
LOMA LINDA              66  93  65  91  65 /  30  20  20  40  40
FABENS                  74  99  75  97  71 /  30  20  20  40  40
SANTA TERESA            73  97  74  96  70 /  30  20  20  40  40
WHITE SANDS HQ          73  97  74  94  70 /  30  20  20  40  40
JORNADA RANGE           67  97  68  93  66 /  30  20  20  40  40
HATCH                   69  99  70  95  66 /  30  20  20  40  40
COLUMBUS                71  97  72  94  68 /  20  20  10  30  40
OROGRANDE               71  98  72  94  68 /  30  20  40  50  40
MAYHILL                 60  82  59  78  56 /  40  20  50  80  50
MESCALERO               57  82  56  76  57 /  40  20  50  80  50
TIMBERON                56  79  55  78  53 /  40  20  50  70  50
WINSTON                 63  87  64  85  60 /  40  20  30  70  40
HILLSBORO               67  91  68  91  66 /  30  20  20  30  40
SPACEPORT               69  97  70  91  67 /  30  20  20  40  40
LAKE ROBERTS            56  87  57  88  54 /  40  20  30  70  40
HURLEY                  63  91  64  90  63 /  30  20  20  50  40
CLIFF                   62  90  63  92  58 /  30  20  20  50  30
MULE CREEK              58  90  59  91  55 /  30  20  20  40  30
FAYWOOD                 64  91  65  91  63 /  30  20  20  40  40
ANIMAS                  72  96  73  95  69 /  20  20  10  30  30
HACHITA                 69  96  70  94  66 /  20  20  10  30  30
ANTELOPE WELLS          71  96  72  92  69 /  20  20  10  30  30
CLOVERDALE              64  91  65  90  61 /  20  20  10  30  40

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

26/21
Hazardous weather outlook, Jul 29, 11:09 AM MDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1109 AM MDT TUE JUL 29 2014

NMZ401>417-TXZ418>424-301715-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1109 AM MDT TUE JUL 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH TONIGHT. THERE IS STILL PLENTY OF MOISTURE AROUND THE
AREA...ESPECIALLY EAST OF THE CONTINENTAL DIVIDE. LOCALLY HEAVY
RAIN IS POSSIBLE WITH THESE STORMS WHICH GIVEN THE RECENT
RAINS...COULD PRODUCE SOME LOCALIZED FLOODING. A FEW STORMS COULD
PRODUCE SMALL HAIL AND WIND GUSTS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
MOSTLY ISOLATED THUNDERSTORMS ARE EXPECTED ON WEDNESDAY BUT
MOISTURE WILL BE INCREASING ACROSS THE REGION STARTING THURSDAY
AND CONTINUING INTO EARLY NEXT WEEK. SOME OF THESE STORMS WILL BE
VERY SLOW MOVING AND CAPABLE OF PRODUCING AN INCH OR TWO OF RAIN
IN A SHORT PERIOD OF TIME. FLASH FLOODING POTENTIAL WILL BE
PRESENT STARTING THURSDAY AND CONTINUING AT LEAST THROUGH SUNDAY.
MOST AREAS ACROSS SOUTHWESTERN NEW MEXICO INTO FAR WEST TEXAS WILL
SEE SIGNIFICANT RAIN ACCUMULATIONS DURING THIS PERIOD...THOSE WITH
OUTDOOR PLANS SHOULD PAY CLOSE ATTENTION TO THE FORECAST FOR THIS
UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY...BUT ARE ENCOURAGED
TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO LOCAL LAW
ENFORCEMENT OR THE NATIONAL WEATHER SERVICE EL PASO.

26

In the hours before

Special weather statement, Jul 29, 1:05 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
105 PM MDT TUE JUL 29 2014

NMZ402-408-409-292000-
EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA
HIGHLANDS/BLACK RANGE NM-
105 PM MDT TUE JUL 29 2014

...STRONG THUNDERSTORMS THREATENING NORTHWESTERN SIERRA COUNTY
THROUGH 200 PM MDT...

AT 1253 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF WINSTON...MOVING
SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCALIZED FLOODING
ALONG DRAINAGES...ARROYOS AND LOW WATER CROSSINGS IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
  WINSTON...
  MONTICELLO...
  POVERTY CREEK...
  CHLORIDE...
  PLACITAS...
  PLACITAS IN SIERRA COUNTY...
  CUCHILLO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3322 10730 3304 10761 3348 10784 3349 10782
      3349 10744
TIME...MOT...LOC 1905Z 330DEG 15KT 3343 10769

GNL

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 1:05 PM MDTSpecial Weather StatementEPZSierra55 min
Jul 29, 2:48 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 29, 3:53 PM MDTAreal Flood AdvisoryEPZDoña Ana, Sierra3 hr
Jul 29, 4:29 PM MDTAreal Flood AdvisoryEPZDoña Ana, Luna3 hr
Jul 29, 4:39 PM MDTSpecial Weather StatementEPZGrant, Luna36 min
Jul 29, 4:52 PM MDTSpecial Weather StatementEPZDoña Ana38 min
Jul 29, 5:05 PM MDTAreal Flood AdvisoryEPZGrant115 min
Jul 29, 5:18 PM MDTSpecial Weather StatementEPZLuna57 min
Jul 29, 5:43 PM MDTSpecial Weather StatementEPZDoña Ana47 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.